# SDR IPXA2015101494803

- Difficulty date: October 3, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,267 hours, 6,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53981401200
- Condition: Cracked
- Location: Fr 80
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10YR, MAIN CABIN FLOOR SUPPORT ANGLE CRACKED.  REPLACED FLOOR SUPPORT ANGLE IAW DWG A53981401200.
